MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L P BOLT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L P BOLT; ICP MICRSOSENSORS - CERELINK
Model Number 826852
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a cerelink microsensor (id 826852) was implanted in the operative room in a (b)(6) female patient and connected to the icp express monitor.During the first 24 hours the sensor was correctly working and the icp express gave reliable pressure data.Then the patient was transferred to the angiographic room.In the angiographic room and after 24 hours from the implantation, the monitor displayed the following error ¿sensor not detected¿ and it definitely stop working the sensor was removed and a new one was implanted and connected to a cerelink monitor.Actually, the new one is working.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10 cerelink sensor was returned for evaluation: dhr - lot 5464252 conformed to the specifications when released to stock failure analysis - no visible damage to the millar sensor, catheter or connector.Cerelink monitor reading was acceptable; icp express passed with reading 543.The device passed electronic, noise, linearity/hysteresis, and signal drift tests.Issue has not been confirmed for this device.The root cause of the issue reported by customer could not be confirmed as the sensor passed all testing after cleaning.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE 1L P BOLT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14141354
Report Number3013886523-2022-00166
Device Sequence Number6291212
Product Code GWM
UDI-Device Identifier10381780520696
UDI-Public(01)10381780520696(17)230331(10)5464252
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number826852
Device Catalogue Number826852
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale